vagifem - feeling anxious

Hi ladies wondering if any of you could help i have started suffering with anxiety and have been on vagifem for around 5 weeks now, i wondered if this could contribute to it as its gone alot worse lately. If anyone has any tips or hasa had the same experience? I have a full time job and the constant thoughts are making me feel very on edge and tired. Really don't want to go to the doctors and be put on more pills!! many thanks xxx

1 Reply

oldestnewest
  • Hi Beckst, I have no experience of Vagifem I'm afraid, but lots of experience of anxiety on Microgynon, Cerazette and Qlaira. Maybe it will take a few weeks to settle down, but I had to stop taking these tablets and am now on a natural progesterone spray which is better for sure for me and Endo, but we are all different. I ended up on Xanax and then Prozac, then that stopped my pill working so I tried Cymbalta which was great but again stopped my pill working and then I found out about Sophrology which helps a lot with anxiety, but also I am finding it great for helping with pain too. We work on mind exercises and I was very surprised to see how helpful it can be.

    Take care

    Jen xx

You may also like...